# SDR CA120131001

- Difficulty date: January 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,763 hours
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACFT FLYING, EXPERIENCED A NR 1 MAIN WHEEL FAILURE WHILE LANDING DURING INITIAL BRAKE APPLICATION IN GUSTY CONDITIONS.  AFTER THE ACFT CAME TO A COMPLETE STOP ON THE RUNWAY, THE FLIGHT CREW ELECTED TO POWER OFF TO A TAXI WAY WHERE THEY COULD SAFELY BE MET BY MAINTENANCE FOR AN INITIAL DAMAGE ASSESSMENT.  MAINTENANCE CONFIRMED THE NR 1 MAIN WHEEL HAD BLOWN AND NOTED DAMAGE TO THE NR 2 MAIN WHEEL. IT WAS THEN DECIDED TO DE-BOARD ALL PASSENGERS AND REPLACE BOTH NR 1 AND NR 2 MAIN WHEELS BEFORE TOWING THE ACFT TO A PARKING PAD WHERE FURTHER INVESTIGATION AND DAMAGE ASSESSMENT COULD SAFELY TAKE PLACE.  INITIAL EVALUATION SHOWS IN ADDITION TO BOTH NR 1 AND NR 2 MAIN WHEELS BEING DAMAGED THE ACFT ALSO SUSTAINED DAMAGE TO THE LT MAIN LANDING GEAR AND LANDING GEAR DOORS.  DURING THE INCIDENT THE ACFT WAS FLYING UNDER MEL 32-10-1, ALTERNATE ANTI-SKID VALVES.  MORE INFORMATION TO BE UPDATED AS INVESTIGATION CONTINUES.
